Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characteristic classes and representations of discrete subgroups of Lie groups


Author: William M. Goldman
Journal: Bull. Amer. Math. Soc. 6 (1982), 91-94
MSC (1980): Primary 22E40, 57R20, 20H10; Secondary 57S30, 57R32
DOI: https://doi.org/10.1090/S0273-0979-1982-14974-6
MathSciNet review: 634439
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Goldman, Discontinuous groups and the Euler class, Doctoral dissertation, Univ. of California, Berkeley, 1980.
  • 2. William M. Goldman, Flat bundles with solvable holonomy. II. Obstruction theory, Proc. Amer. Math. Soc. 83 (1981), no. 1, 175–178. MR 620007, https://doi.org/10.1090/S0002-9939-1981-0620007-7
  • 3. Michael Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982), 5–99 (1983). MR 686042
  • 4. M. Gromov, Hyperbolic manifolds according to Thurston and jørgensen, Séminaire Bourbaki (1979/80), no. 546.
  • 5. U. Haagerup and H. Munkholm, Simplices of maximal volume in hyperbolic space, preprint, Odense University, Denmark.
  • 6. M. Hirsch and W. Thurston, Foliated bundles, flat manifolds, and invariant measures, Ann. of Math. (2) 101 (1975), 369-390. MR 370615
  • 7. D. Kazhdan and G. Margulis, A proof of Selberg's hypothesis, Math. Sb. 75 (1968), 162-168.
  • 8. G. Margulis, Discrete groups of motions of spaces of nonpositive curvature, Amer. Math. Soc. Transl. (2) 109 (1977), 33-45.
  • 9. J. Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1958), 215-223. MR 95518
  • 10. P. Newstead, Topological properties of some spaces of stable bundles, Topology 6 (1967), 241-262. MR 232015
  • 11. M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, Berlin and New York, 1972. MR 507234
  • 12. A. Selberg, On discontinuous groups in higher dimensional symmetric spaces, Contributions to Function Theory, Tata Institute, Bombay, 1960, pp. 147-164. MR 130324
  • 13. D. Sullivan, A generalization of Milnor's inequality for affine foliations and affine manifolds, Comment. Math. Helv. 51 (1976), 183-199. MR 418119
  • 14. W. Thurston, The geometry and topology of 3-manifolds, Princeton Univ. mimeographed notes, 1977-1979.
  • 15. A. Weil, Discrete subgroups of Lie groups, Ann. of Math. (2) 72 (1960), 369-384; 75 (1962), 578-602. MR 137792
  • 16. H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957), 545-556. MR 95844
  • 17. J. Wood, Bundles with totally disconnected structure group, Comment Math. Helv. 51 (1971), 183-199. MR 293655
  • 18. Robert J. Zimmer, Ergodic theory, group representations, and rigidity, Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 383–416. MR 648527, https://doi.org/10.1090/S0273-0979-1982-15005-4

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22E40, 57R20, 20H10, 57S30, 57R32

Retrieve articles in all journals with MSC (1980): 22E40, 57R20, 20H10, 57S30, 57R32


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14974-6

American Mathematical Society